MathSciNet Relay Station
MathSciNet bibliographic data
MR356103 (50 #8574) 57E05 (58D05)
Burghelea, Dan; Lashof, Richard The homotopy type of the space of diffeomorphisms. I, II. Trans. Amer. Math. Soc. 196 (1974), 1–36; ibid. 196 (1974), 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement